RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 9, Number 3, Pages 305–317 (Mi tmf4487)  

This article is cited in 1 scientific paper (total in 1 paper)

Translationally invariant limit of the Lee model. II

L. A. Dadashev


Abstract: It is shown that the translationally invariant limit ot the boson field in the Lee model exists and is equal to the free field. As a result, the translationally invariant scattering matrix exists also, but it is equal to the identity. The calculation of the same matrix by the standard perturbation theory procedure gives rise to divergent expressions. This means that we have demonstrated in the particular case that the divergencies of the quantum field theory can be caused by using of the perturbation theory.

Full text: PDF file (1172 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 9:3, 1155–1164

Received: 12.01.1971

Citation: L. A. Dadashev, “Translationally invariant limit of the Lee model. II”, TMF, 9:3 (1971), 305–317; Theoret. and Math. Phys., 9:3 (1971), 1155–1164

Citation in format AMSBIB
\Bibitem{Dad71}
\by L.~A.~Dadashev
\paper Translationally invariant limit of the Lee model.~II
\jour TMF
\yr 1971
\vol 9
\issue 3
\pages 305--317
\mathnet{http://mi.mathnet.ru/tmf4487}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 9
\issue 3
\pages 1155--1164
\crossref{https://doi.org/10.1007/BF01043404}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4487
  • http://mi.mathnet.ru/eng/tmf/v9/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. A. Dadashev, “Asymptotic fields and the $S$ matrix in the lowest sector of the Lee model”, Theoret. and Math. Phys., 16:1 (1973), 743–750  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:155
    Full text:69
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020